MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGAPOWER MONOPOLAR FOOTSWITCH; MEGA POWER MONOPOLAR FOOT SWITCH

MEGADYNE MEDICAL PRODUCTS, INC. MEGAPOWER MONOPOLAR FOOTSWITCH; MEGA POWER MONOPOLAR FOOT SWITCH
Catalog Number 1400JJ
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.
 
Event or Problem Description
It was reported that during an unknown procedure, the device would fire even when the foot control was not pushed.Case completed with another foot pedal.There were no patient consequences reported.

Brand Name
MEGAPOWER MONOPOLAR FOOTSWITCH
Common Device Name
MEGA POWER MONOPOLAR FOOT SWITCH
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key8356017
Report Number1721194-2019-00080
Device Sequence Number2034976
Product Code GEI
UDI-Device Identifier10614559105269
UDI-Public10614559105269
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1400JJ
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2019
Initial Report FDA Received Date02/20/2019
Patient Sequence Number1